# SDR USAAD99146

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48093
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MSP-PIT - FLT 1426 - AFTER TAKEOFF SMOKE APPEARED IN THE COCKPIT ALONG WITH THE INABILITY TO CONTROL THE LEFT AIR CONDITIONING TEMP CONTROL VALVE, STUCK IN FULL HOT.  THE LEFT AIR CONDITIONING PACK WAS TURNED OFF AND THE SMOKE SUBSIDED.  THE AIRCRAFT RETURNE TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE PLACED THE LEFT AIR CONDITIONING PACK ON MEL AND DISPATCHED THE AIRCRAFT.  LATER MAINTENANCE OPERATED THE LEFT AIR CONDITIONING SYSTEM AND ALL OPERATION WAS NORMAL. (M)
